# SDR 2004FA0000344

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: General aviation
- Aircraft: N68329
- Make and model: Cessna 152
- Aircraft serial: 15282261
- Aircraft time: 11,003 hours
- Engine: Lyc O235*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER SPAR CRACKED AT LIGHTENING HOLE JUST UNDER TOP RUDDER MOUNTING HINGE.  4 CRACKS WERE PRESENT, THE LONGEST WAS .5 INCH.  RECOMMEND INSPECTION EVERY 100 HOURS, REPLACE WITH NEW SPAR MISSING LIGHTENING HOLE IF DEFECTIVE.
